Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 678519, 9 pages
http://dx.doi.org/10.1155/2009/678519
Research Article

Hybrid Iteration Method for Common Fixed Points of a Finite Family of Nonexpansive Mappings in Banach Spaces

College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 5 December 2008; Revised 3 February 2009; Accepted 9 March 2009

Academic Editor: Joaquim J. J├║dice

Copyright © 2009 Lin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Wang, Yi-Juan Chen, and Rong-Chuan Du, “Hybrid Iteration Method for Common Fixed Points of a Finite Family of Nonexpansive Mappings in Banach Spaces,” Mathematical Problems in Engineering, vol. 2009, Article ID 678519, 9 pages, 2009. https://doi.org/10.1155/2009/678519.